Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Aborted few days ago. Have strong stomach, side pain, bloated, swollen belly. Missed period. What to do?

Hi, I am 31 yrs old, had a pill abortion almost 30 days ago...I am now having strong stomach and side pains. I am a little bloated/belly swelling. I havent had a period since, But now for 2 days I have a light bloody discharge, which I thought was a period at first, but it isnt. Its very light and no clots whatsoever. Ive been spotting on and off since. These pains are severe? Will I get my period or no if I have an infection? Do I need an unltrasound? Can I die?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for your query.
In my opinion you should always take abortion pills under an expert doctor supervision.
You should consult a gynaecologist for ultrasonography to rule out any retain the product of conception is there or not and if it is there go for surgical abortion take pain killer and antibiotics as prescribed by her.
Don't worry. Everything will be fine.
Good Luck.
Take care.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor